so after taeking 25 mg of zoloft for 2 weeks feeling horrible from it getting no support from my doc i tapered down to 12.5 mg . yesterday was day 4 and im haveing withdrawl (withdrawal) sideaffects. yesterday i felt like i was haveing minor anxiety attacks all day long. barely slept at all was haveing major hot flashes. today dawns day 5 on the 12.5mg and i feel no better. the nausa and stuff isnt to bad but the withdrawl (withdrawal) feelings that im haveing attacks is lasting. i wanna take a xanax so bad today especially since its 90 outside and my husband is at work till 7pm but i havent taken a xanax in over a week and dont wanna get dependent on them again . so confused here
yea we went in and talked to the doc last week that i wanted to get off the meds id rather go talk to a psych the pills are making me feel horid. and all the doc was concerned about was putting me on a different pill and upping my xanax dose and wanting me to take it more often .me pissed us off so bad cause he wouldnt even listen.
i went outside with my daughter for a bit and blew bubbles till it got to hot so that helped me feel somewhat better. but now being back inside its only a matter of time before the feelings come back again.
yea im looking for a new doc. i dont wanna take any of the pills honestly. id rather go in and talk to someone about my problem. i cut the 25 mg dose in half cause thats the info i found on safest way to taper off it. iwas feeling better since i took the xanax except for headach till my husband calls screaming at me for takeing a xanax after i havent taken o ne in a week now. i really feel i should have gotten the zoloft out of my system before doing the xanax not the other way around .
so thats my story. im on day 6 of 12.5 mg zoloft. gave in and had to take a half xanax yesterday which did help out alot. will be calling tommorow to try to make a aptment with a psych but not sure how long it will take to get in to see him . so any thoughts on how much longer i should take the 12.5mg zoloft and if i should taper down to 6.25 mg and if so when . i read 2 weeks on each level but iv also read after 25 u can safely just stop so i need some advice. trying to keep the xanax down to .5 a day once a day only so will see how that goes. confused rite now
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.